MathSciNet Relay Station
MathSciNet bibliographic data
MR1206296 58F07 (16S99 17B65)
Drinfelʹd, V. G. On quadratic commutation relations in the quasiclassical case [translation of Mathematical physics, functional analysis (Russian), 25–34, 143, "Naukova Dumka'', Kiev, 1986; MR0906075]. Selected translations. Selecta Math. Soviet. 11 (1992), no. 4, 317–326.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement